# SDR GLBA2016071100594

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 37,751 hours, 45,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 198.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND EVIDENCE OF BELLY CORROSION BETWEEN STRINGERS 15 - 16L ALONG FRAME AT BS 198.25. MAJOR REPAIR.
